# SDR SWIA201231786

- Difficulty date: September 15, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 26,624 hours, 22,684 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS AT ROWS 6 TO 8 ARE INOPERATIVE.  (FLT 5603)  ADJUSTED FLOOR STRIP EMERGENCY LIGHTING CONNECTION AT SEATS 6 TO 8BC IN REFERENCE TO MM.
